Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

193 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I suffer from palpatations and passing out, any ideas ?

I suffer from palpatations sometimes really fast, sometimes irregular and i pass out quite often but my doc hasn t found out what s wrong yet. he ruled out panic attacks and my cardiologist has ruled out serious heart defects. i m just waiting for some more test results. it s been over a year now and i have lost my job through it
Tue, 15 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions ,  
  User's Response
's  Response
It sounds very much like you are having eather runs of SVT (Supraventricular Tachycardia) or V-tach (Ventricular Tachycardia). How old are you? Do you have any other medical problems? Have you been screened for Wolfe-Parkinson-White, or Levine-Long. Both are heart conditions which cause spells of SVT. You could also have a thyroid or other endocrine problem. But honestly if your doctors can not figure it out I don't think anyone online is going to be able to help your from a paragraph you write.. lol sorry ;-)
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was on 50mg trazodone 10 days for insomnia. Worst drug ever. I don t take anything else other than levoxyl and estroven. I stopped taking three nights ago. The withdrawal is horrible. Don t suffer from depression at all until now going through this. Also heart palpitations, disorientation, depersonalization, headache and of course absolutely no sleep. Any idea how long the withdrawal will cease given the short amount of time I took it?

doctor1 MD

I m 25 weeks pregnant , and all the pregnancy books I ve read say that heart palpatations are not good during pregnancy, and to call your doctor if you experience them. Ive been having increasingly uncomfortable palpatations since friday night, and cannot contact my doctor. They only last a few beats, but are now occuring every few hours. do i need to go to the hospital? i cant really afford it unless it is necessary. (the palpatations seem to occur with an unexpected sense of anxiety and lately a lightheadedness ) i forgot to mention that i was born with a heart murmur that disappeared on its own but reappeared when i was 15 (when i passed out horseback riding!!) , then went into hiding again. Also, my last appointment was friday afternoon, just before the palpatations started to occur, and everything was fine then; even my blood pressure, which was excellent.

doctor1 MD

Hello. I am 31 y/o female. I am a paramedic who s been diagnosed with hypertension for 2 years, controlled with 5mg Norvasc . I also had hemolytic anemia at age 2 that was treated with a blood transfusion and several months of prednisone . No complications ever again. I have one child, one pregnancy, preterm labor at 34 weeks due to preeclampsia , natural birth. I am active, energetic, eat well. For the last 3 days I ve noticed some pain btwn my third & fourth intercostal space, mid-axillary on the right side. The pain is reproducible upon palpating and feels like it is bruised, and have not injured myself (not that I m aware of anyway). Also when I raise my right arm, I feel a mild burning/tearing sensation. I attributed it to a muscle strain or something to that effect, due to the nature of my profession. However, as I was just changing for bed this evening, I noticed that I have a palpable abnormality that originates from the site of the pain down to just above my right hip area. It felt like a prominent vein , so I looked in the mirror and noticed that it almost looked like the shape of a vericose vein, but there is no discoloration. I am slightly concerned because I feel that there is a risk of emboli. Any ideas?

Recent questions on  Anxiety

doctor1 MD

Hi I have been tested negative for thyroid & liver problems & arthritis. However I am unwell at least for sometime every day and have the following symptoms. Slight arrythmia, heat intolerance, even when it isn t hot at all I can heat up a lot, when i drink even cold drinks I heat up. Breathlessness, anxiety, irritability, fatigue, trembling hands, muscle weakness, depression, concentration difficulties, even when I eat a lot I don t put on weight. I have difficulty getting back to sleep when I wake up at night, pains/aches in joints and hands, mood swings, forgetfullness, body odour problems. When I twist the upper part of my body, where my thyroid is it feels like something is grinding and it blocks my airways a bit making it difficult to breathe. I take no medications apart from a ventolin inhaler. I have been diagnosed with adhd, tourette syndrome & depression. It really appears to me to be a thyroid problem but the tests have always been negative

doctor1 MD

Hello, I am 40, male, non-smoker, 6ft tall and weighing 194lbs. I ve been losing weight for the past 5 months. In March I went to my cardiologist to have my heart checked. Since then I am on Lisinopril 20mg to control my bloodpressure. All the tests were fine. At the time of my doctors visit I was weighing 230lbs. So I dropped around 36 pounds in 5 months. Is that normal? Also, it doesn t stop. I keep losing weight. I changed my diet a little bit, but nothing radical though. Less soft drinks and deep fried food, other than that I have decent lunch and dinner. I don t have any pain or loss of appetite. My bowel movement is normal and stool color is light-brown to brown. Could Lisinopril be the cause of my weight loss? Also, I have anxiety and get very nervous with the slidest pain. Could anxiety also be a cause? Your thoughts and comments are more than welcome. Many thanks Michael

doctor1 MD

hello doctor i am a 20 yr old male with high cpk levels i am haven exteme anxiety due to reading that it can be my heart the dr said im going to see a bone dr i guees for artherties im scared its not that and its something more serious.. am i ok i dont wana die

doctor1 MD

I have been having neck pain and it radiates into my back like a muscle soreness. Also it makes me feel heavy headed. I do have some sinus stuff and my ears pop like they would be stopped up. also im on mess for anxiety. Not sure which is causing the head problems. It seems worse if I look at something close then focus on something far... I was thinking maybe some kind of vertigo

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?